# SDR AT9900635

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917690409
- Condition: Broken
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 GIRT BAR STOW HOOK BROKEN.  REMOVED AND REPLACED R-1 DOOR SLIDE COVER IAW MM 25-61  RII COMPLIED WITH.
